PDA

View Full Version : My joints are killing me on test cycle



ThisBigBastard
02-10-2009, 06:58 AM
Argh! my joints are killing me!! Especially my elbows and wrists.. my lower back isn't feeling so good either..
I'm on 500mg/week test enanthate.. is this normal, and if so, what do you guys do to combat the joint soreness?? I know deca will help, but I'm not looking to add other compounds just yet..

Thank you

VictorZ06
02-10-2009, 10:08 AM
I know you said you are not looking to add other compounds, but deca at 100mg ew will really help a great deal. It won't give you much of an anabolic effect, but it's enough to lube those joints. You might even get away with using 50 or 75mg every week. So think of it as a lube, not as adding another AAS since we are talking such small doses.

If not, they have some over the counter joint relief pills...tried them once, didn't notice much.

On a side note, if you are taking something like adex with your cycle, too much can dry your joints out as well. So IF you are, you may want to drop it a bit.

ThisBigBastard
02-10-2009, 10:19 AM
I'm currently not taking any anti-e..
I'll probably just try the over the counter stuff first like AnimalFlex or something and see if I notice any difference.

chrito
02-10-2009, 10:52 AM
liek victor say..or aslo add 1000mgcalcium a day and some glucosamine.

629RWHPstang
02-10-2009, 10:58 AM
fish oils?

kicka19
02-10-2009, 12:44 PM
take a few days off, like 4-5, i dont think its the test myself, maybe over training, i get horrible nerve problems in my arms when i start to over train, just back off and listen to your body:thumb:

icanrace
02-10-2009, 05:32 PM
Argh! my joints are killing me!! Especially my elbows and wrists.. my lower back isn't feeling so good either..
I'm on 500mg/week test enanthate.. is this normal, and if so, what do you guys do to combat the joint soreness?? I know deca will help, but I'm not looking to add other compounds just yet..

Thank you

my opinion is I think your test and estrogen levels are whacked out........

kicka19
02-10-2009, 05:40 PM
my opinion is I think your test and estrogen levels are whacked out........

only thing i think that would cause this is super low estrogen, like if he was taken letro or somthen, 500mg test is nothing and should cause a slight rise in estrogen by the conversion, it shouldnt tank. i do not think it is hormone base, 500mg test should cause zero sides.

ThisBigBastard
02-11-2009, 05:25 AM
I'm not currently taking any anti-e's and have never tried Letro, but I've heard it will cause joint pain.

quark
02-11-2009, 08:29 AM
Are you sure it's te? Trusted source?

Pirate!
02-11-2009, 09:45 AM
I don't think it is the testosterone.